# SDR SWAA2019111938930

- Difficulty date: October 22, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,171 hours, 29,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A8130
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL CORRODED TOP FLANGE BETWEEN BS. 767 TO BS. 787, RBL 7. / R&R INTERCOSTAL IAW SRM AND DWG.
